Posted by mtdewcmu on May 1, 2011, at 1:05:28
In reply to Re: PLEASE READ.Pro/con:Gabapentin-agitated depression, posted by jmb2012 on May 1, 2011, at 0:15:18
> I appreciate your candor. Is my need for something to slow my thoughts and ease my tendency towards anxiety more troubling than a person on benzodiazepines? On Dr's orders I have been taking Stavzor over the past week , 500mg in an attempt to see comparable mind calming results but so far nothing. Not sure how long it'll take.
> Any idea what the name of the time release gabapentin is? I know there's one in the pipeline. Didn't know one was out yet.
It looks like there's one called Gralise and another one called Horizant. Not sure if you can buy them yet.
I'm not judging you or your use of gabapentin. But it sounds like you are having trouble taking enough gabapentin to maintain the effect due to tolerance, and the gabapentin and its crash or withdrawal has become a preoccupation. If it was working well for you, I'd be happy for you.
Drug addiction is a state of mind. If you are at peace with the drug and its limitations, then you're not in the danger zone. It may not be physically possible to have a serious problem with gabapentin, but if you are conditioned to relate to chemicals in an unhealthy way, you could run into trouble if you come across a potentially more harmful drug somewhere down the line.